skin-hair-icon
Face puffiness
I am 22yr male.I have been using panderm plus from 2 yrs and it's been 3 montha that I have stopped using it, since then my face shape has been changed, it feels like I have swollen on the jaw line and looks puffy. Is it the side effect of prolong usage of panderm plus? Please suggest me reduce my face puffiness
267 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Panderm plus cream is a multi-purpose prescription cream that treats many skin conditions at once. It does not have any acne medications in it, although many people try to use it for acne breakouts. Panderm cream may be absorbed internally. Side effects of internal absorption are: Facial puffiness,Weight gain,Mood swings, If you have any of the above side-effects, stop using Panderm plus and contact your doctor right away.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

What does a puffy face mean
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.